# SDR CALA2013102292246

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 54,593 hours, 14,201 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Paint
- Condition: Chipped
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME LARGE PAINT CHIP MISSING POSSIBLE LIGHTENING DAMAGE.  PERFORMED INTERIM REPAIR ON NOSE RADOME IAW ECRA 5350-02074 REV A.  NO DAMAGE NOTED.  APPLIED TAPE TAP2505-5-0300. PERFORMED TAP TEST, NO DEFECT NOTED.
